MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION
Model Number 51-424-30-09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Multiple mdr reports were filed for this event, please see associated report: mdr: 9610905-2018-00194.
 
Event or Problem Description
It was reported the distractor was removed and replaced due to the patient poor bone quality.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage falls within the design risk limits adhered to at klm.The review of the device history records was not possible due to no lot number being identified.Due to no device being returned the failure root cause cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
DISTRACTION
Common Device Name
DISTRACTION
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7764752
Report Number9610905-2018-00166
Device Sequence Number1860750
Product Code MQN
UDI-Device Identifier00888118081285
UDI-Public(01)00888118081285
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
Report Date (Section F) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number51-424-30-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/11/2018
Event Location Hospital
Date Report to Manufacturer07/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO